Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

49 years old female suffering from urine infection,taking caporex but still getting symptoms

Name: Monoara Begum Sex:F Age:49 I am monoara begum from Bangladesh. My urine infection has discovered in 2008 and the cretinine was 193. Then it decreased 120 from 193 in 2010. On april, 2011 the cretinine was 141 after 15 days the cretinine increased to 171. Dr. suggest me CAPOREX-500mg , 7 days, 1+1+1+1 in a day.i have finished my course. I have been taking different antibiotic since 2.5 years But my urine infection is not decreasing. Today i have got my latesr report in that report the puscell is 14.16. My whole body is paining. And the Ultrasonogram reoport is......................... Comment: Small left renal cyst What will i do now? I need your advise....
Asked On : Fri, 13 May 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Renal cysts are generally benign in nature. usually no treatment is needed for them. Having 14-16 pus cells in urine means that you do have an infection right now. It is best to get your urine culture ans sensitivity done and start the antibiotic accordingly.
Dr. Rakhi Tayal

Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor